Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 896575, 13 pages
http://dx.doi.org/10.1155/2012/896575
Research Article

An Extension of the Legendre-Galerkin Method for Solving Sixth-Order Differential Equations with Variable Polynomial Coefficients

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
3Department of Mathematics, Faculty of Science, Taibah University, Madinah 20012, Saudi Arabia

Received 26 April 2011; Accepted 12 December 2011

Academic Editor: Alexei Mailybaev

Copyright © 2012 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • A. H. Bhrawy, and M. A. Alghamdi, “Numerical Solutions of Odd Order Linear and Nonlinear Initial Value Problems Using a Shifted Jacobi Spectral Approximations,” Abstract and Applied Analysis, vol. 2012, pp. 1–25, 2012. View at Publisher · View at Google Scholar
  • Ali H. Bhrawy, and M. M. Al-Shomrani, “A Jacobi Dual-Petrov Galerkin-Jacobi Collocation Method for Solving Korteweg-de Vries Equations,” Abstract and Applied Analysis, vol. 2012, pp. 1–16, 2012. View at Publisher · View at Google Scholar
  • Hasibun Naher, and Farah Aini Abdullah, “New Traveling Wave Solutions by the Extended Generalized Riccati Equation Mapping Method of the -Dimensional Evolution Equation,” Journal of Applied Mathematics, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Ali H Bhrawy, and Taha M Taha, “An operational matrix of fractional integration of the Laguerre polynomials and its application on a semi-infinite interval,” Mathematical Sciences, vol. 6, no. 1, pp. 41, 2012. View at Publisher · View at Google Scholar
  • M. M. Tharwat, A. H. Bhrawy, and A. S. Alofi, “Computing Eigenvalues of Discontinuous Sturm-Liouville Problems with Eigenparameter in All Boundary Conditions Using Hermite Approximation,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “New Wavelets Collocation Method for Solving Second-Order Multipoint Boundary Value Problems Using Chebyshev Polynomials of Third and Fourth Kinds,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • W. M. Abd-Elhameed, “New Formulae for the High-Order Derivatives of Some Jacobi Polynomials: An Application to Some High-Order Boundary Value Problems,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar